# SDR HALA20241003277

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 18,353 hours, 4,037 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,527 hours, 2,161 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 FIRE LOOP A FAULT ILLUMINATED. REMOVED AND REPLACED FIRE ELERTIC HARNESS ON ENG 2. PER AMM 226-12-61-000-802-A. OPS CHECK GOOD, OK FOR SERVICE.
